Erratum to “The Ricean Objection: An Analogue of Rice's Theorem for First-Order Theories” Logic Journal of the IGPL, 16: 585–590 [Book Review]

Logic Journal of the IGPL 17 (6):803-804 (2009)
  Copy   BIBTEX

Abstract

This note clarifies an error in the proof of the main theorem of “The Ricean Objection: An Analogue of Rice’s Theorem for First-Order Theories”, Logic Journal of the IGPL, 16(6): 585–590(2008)

Author's Profile

Analytics

Added to PP
2015-02-04

Downloads
298 (#28,267)

6 months
34 (#30,071)

Historical graph of downloads since first upload
This graph includes both downloads from PhilArchive and clicks on external links on PhilPapers.
How can I increase my downloads?